# SDR AALA201909039005

- Difficulty date: September 1, 2019
- Submitted: September 3, 2019
- Operation: Air carrier
- Aircraft: N824AW
- Make and model: Airbus A319-132
- Aircraft serial: 1490
- Aircraft time: 59,170 hours, 26,343 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 2966
- Condition: Cracked
- Location: Pax Door
- Part time: 59,170 hours, 26,343 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: CRACK PASSENGER CREW DOOR 841 DAMPER AND OPERATIONAL CYLINDER ATFWD GALLEY AREA  (1 EA). REPLACED DOOR DAMPER AND EMERGENCY GENERATION CYLINDER AT PASSENGER CREW DOOR 841 ON FWD GALLEY AREA (1EA) IAW AMM 52-11-14-400-001-B PERFORMED ADJUSTMENT CHECK IS OK.
